SciELO - Scientific Electronic Library Online

 
vol.86 issue3Florid cutaneous papillomatosis and acanthosis nigricans maligna revealing gastric adenocarcinomaPachydermoperiostosis: the complete form of the syndrome author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

MAEHARA, Laura de Sena Nogueira et al. Acute respiratory distress syndrome as a complication of generalized pustular psoriasis. An. Bras. Dermatol. [online]. 2011, vol.86, n.3, pp. 579-581. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962011000300026.

Since 1991, eight cases of pulmonary leak capilary syndrome have been described associated with pustular or erythrodermic psoriasis induced or not by the use of acitretin or sirolimus - being one of the cases, fatal. We report the case of a female patient with diagnosed GPP or von Zumbusch and multiple hospitalizations due to such condition. At that time, the condition was evolving with pulmonary onset and resolution with corticosteroids. The patient was not using any previously described medication that could precipitate pulmonary condition (methotrexate and acitretin). This is a rare complication associated with psoriasis which has not been described in Brazilian patients so far

Keywords : Capillary fragility; Capillary leak syndrome; Psoriasis; Respiratory distress syndrome, adult.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in English | Portuguese